I first started using Yasmin when i was almost 17, and mainly did it to improve my skin a bit. Initially my skin got so so much worse and it took about 3-4 months to fully clear up. On it my skin was the main improvement ; it really worked wonders for my skin. My body hair decreased and maybe got a bit lighter, my skin wasn’t as oily and my boobs grew a tiny bit. However after about 4 months of using it i started getting horrible anxiety. I was constantly stressing and crying to the point where people around me thought I was delusional. I also started getting horrible panic attacks, that sometimes would happen every day. I really felt like i was at my lowest point on this pill. Normal things like getting on a train would stress me out to the point where i fully avoided taking trains. I really felt like i was going psycho and all my friends and family couldn’t recognise me anymore!! I really felt like id lost my personality. I know it works for others but the psychological side effects i got from this pill whilst on it were not worth the skin benefits that came with it.
Top side effects not reported
Was this helpful?